# SDR UIEA2021021200296

- Difficulty date: February 14, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 82,406 hours, 18,409 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Packing
- Part number: R1131906
- Condition: Leaking
- Location: Sense Line
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG PRVC SENSE LINE LOC C FITTING HAS A LEAK.  REMOVED AND REPLACED PACKING AT LOC E AS PER EO NR 1936A088.  NO LEAKS NOTED.
